Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Int J Game Theory

Search In Journal Title:

Abbravation: International Journal of Game Theory

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1007/bf01476033

Search In DOI:

ISSN

1432-1270

Search In ISSN:
Search In Title Of Papers:

A Ramsey bound on stable sets in Jordan pillage ga

Authors: Manfred Kerber Colin Rowat
Publish Date: 2010/07/04
Volume: 40, Issue: 3, Pages: 461-466
PDF Link

Abstract

Jordan J Econ Theory 131126–44 2006 defined ‘pillage games’ a class of cooperative games whose dominance operator is represented by a ‘power function’ satisfying coalitional and resource monotonicity axioms In this environment he proved that stable sets must be finite We provide a graph theoretical interpretation of the problem which tightens the finite bound to a Ramsey number We also prove that the Jordan pillage axioms are independent


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: